# SDR SWAA2025091098731

- Difficulty date: August 5, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT-PLATE LOCATED LEADING EDGE INTERNAL CAVITY ORSS 406 AT LT WING.   REPLACED RAIL NUT-PLATE LOCATED LEADING EDGE INTERNAL CAVITY ORSS 406 AT LT WING IAW B737-800 SRM 51-10-02-0G-0 ITEM 9 SRM 51-40-02 AND DWG 112A4402 SHEET 40 REV A.
